OLYMPUS MEDICAL PRODUCTS CZECH, SPOL. S R.O. HF-RESECTION ELECTRODE "PLASMALOOP", LOOP, LARGE, 24 FR., 12°/16°, PK TURIS; WA22603S
Back to Search Results |
| Model Number |
WA22603S |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the approved final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was reported the resection electrode that appeared to have issues with the packaging and the customer was also concerned that the subject device was not sterile.The issue was found during a cystoscopy with fulguration and trans-anal endoscopic rectal prolapse surgery (terp), therapeutic procedure.The intended procedure was completed with the same device.There were no reports of patient injury or harm.